# SDR 95UAL757007

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 1B6521
- Condition: Bent
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM SMF, INGESTED ONE BIRD IN THE RIGHT ENGINE.  DAMAGE DONE TO AT LEAST TWO BLADES.  ODOR IN CABIN.  INITIAL VIB 22.  VIBRATION NOTED AT ALL POWER SETTINGS.  PEEK VIBRATION EPR 1.05.  BIRD INGESTION REQUIRED REPLACEMENT OF TWO FAN BLADE PAIRS.
